The asymptotic behavior of Green's functions for degenerating hyperbolic surfaces.
Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 375-394
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1993__212_4_174493,
author = {Lizhen Ji},
title = {The asymptotic behavior of {Green's} functions for degenerating hyperbolic surfaces.},
journal = {Mathematische Zeitschrift},
pages = {375--394},
year = {1993},
volume = {212},
number = {4},
zbl = {0792.53040},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174493/}
}
Lizhen Ji. The asymptotic behavior of Green's functions for degenerating hyperbolic surfaces.. Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 375-394. http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174493/